Results 1 to 2 of 2

Thread: effects of an ear piercing while on coumadin(warfarin)?

  1. #1
    parker k is offline Junior Member
    Join Date
    Dec 2008
    Posts
    1


    Default effects of an ear piercing while on coumadin(warfarin)

    i was just wondering what could happen to me if i went and got my ears pierced while i was on the drug coumadin (warfarin). the only risk i can see is bleeding, but when watching my friends get it done there seems to be little to no blood, though im not medically trained so im wondering what other side effects could occur

  2. #2
    ladypam is offline Distinguished Member
    Join Date
    Mar 2007
    Posts
    938
    The earlobe is often a site for blood collection when small blood samples are needed. The risk of bleeding depends on how much coumadin you take. However, since there are no major blood vessels located in the earlobe, you should be safe. Just make sure to get pierced on the ear lobe. If you plan to have it at the cartilage area (the upper part) then, this has a higher risk of bleeding.

    Hope this helps.

Similar Threads

  1. How to stop bleeding on a Small cut while on coumadin/warfarin.
    By anonymous24 in forum Heart medicines - Statins, Anticoagulants and Thrombolytics
    Replies: 1
    Last Post: 10-18-2009, 04:50 AM
  2. Replies: 0
    Last Post: 07-08-2009, 07:23 PM
  3. Any of you lose weight while on Metformin?
    By Nicole S in forum Diabetes drugs
    Replies: 2
    Last Post: 01-22-2009, 01:23 PM
  4. Replies: 1
    Last Post: 12-05-2008, 08:31 AM
  5. Can you take Alli while on Coumadin(warfarin)? ?
    By Jessica M in forum Archive for unanswered posts
    Replies: 1
    Last Post: 10-29-2008, 12:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.